Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: V. I. Arnold
Title: Ordinary differential equations
Additional book information: translated from the Russian by Richard A. Silverman, MIT Press, Cambridge, Massachusetts, 1978, x + 280 pp., $8.95.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Martin Braun
Journal: Bull. Amer. Math. Soc. 2 (1980), 514-522
DOI: https://doi.org/10.1090/S0273-0979-1980-14788-6